MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC WAVEONE GOLD RECIPROCATING FILE SMALL 31MM; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC WAVEONE GOLD RECIPROCATING FILE SMALL 31MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number WGSMALL31
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.Customer not returning and lot number listed is not correct.Product not received at investigation site.
 
Event or Problem Description
In this event it is reported a waveone gold reciprocating file small 31mm file broke during use.Patient was referred to local endo who completed root canal treatment.No injury.

Brand Name
WAVEONE GOLD RECIPROCATING FILE SMALL 31MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22723238
Report Number2320721-2025-00077
Device Sequence Number8967691
Product Code EKS
UDI-Device IdentifierD716WGSMALL311
UDI-PublicD716WGSMALL311
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWGSMALL31
Device Lot Number000036202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/31/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown